# SDR DALA2016022701499

- Difficulty date: February 26, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON L/E AT RT OTBD FLAP INBD GUIDE VANE BS XV1=162.5. DAMAGE AT OTBD FLAP INBD GUIDE VANE RT WAS REPAIRED IAW SRM 57-03D, PARR 11 AND CARD 2000-8149-14, 1966324.
